MAUDE Adverse Event Report: WUS TECH (VIETNAM) CO., LTD., DRIVE; POWER WHEELCHAIR

WUS TECH (VIETNAM) CO., LTD., DRIVE; POWER WHEELCHAIR
Model Number SFSCOUT3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Wus tech (vietnam) is the manufacturer and drive devilbiss healthcare is the initial importer of the device which is a power wheelchair.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit additional data when it becomes available.The customer stated she doesn't think she is suited for one wheel scooters in the front and is unhappy with them.When she is driving it the wheels are hard and she can feel the bumps and has bruises on her body with every step.The end-user was attempting to make a left turn while using the device.She reported that the wheels got stuck and she tried to stop the momentum of the device wit her left leg.There was some swelling of the leg and complained that her bones hurt.She went to the hospital for x-rays.A second incident occurred while she was going to therapy with the scooter.She came off the bus and turned right to cross the street.When she turned to her left the device flipped over and landed on her.She went to the doctor there was some bruising and swelling on the customers legs and hip.The end user will do physical therapy on her leg.

Brand Name
DRIVE
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
WUS TECH (VIETNAM) CO., LTD.,
no. 31, road 6th, vsip2
hoa phu ward
thu dau mot, binh duong 84000 0
VM  840000
Manufacturer (Section G)
WUS TECH (VIETNAM) CO., LTD.,
no. 31, road 6th, vsip2
hoa phu ward
thu dau mot, binh duong 84000 0
VM   840000
Manufacturer Contact
minh khoa ben dao
no. 31, road 6th, vsip2
hoa phu ward
thu dau mot, binh duong 84000-0
VM   840000
MDR Report Key13728610
Report Number3007963811-2021-00002
Device Sequence Number4710087
Product Code INI
UDI-Device Identifier00822383519081
UDI-Public822383519081
Combination Product (Y/N)Y
PMA/510(K) Number
K032488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT3
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale
Patient Weight74 KG